# SDR QXEA0201035

- Difficulty date: July 16, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 9,981 hours, 14,038 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DENT IN NACELLE SKIN, INBOARD SIDE OF NACELLE, AT APPROXIMATELY STATION XN121.2, ZN20.25, JUST FORWARD OF DRAIN MAST.  REPAIRED IAW HORIZON AIR EA 2-54-146.
